# SDR IPXA0163869

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Engine: Pwa PW4158
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Inoperative
- Location: Lt Wing Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, FLAPS 15/20 DEGREES WOULD NOT RETRACT.  FLAP SYS 1 & 2 FAULT, DIVERTED.   NR1 SFCC SHOWS ALL 5 FLAPS FAIL IND ILLUM INDICATING SFCC FAILURE REPLACED NR1 SFCC IAW FIM 27-50-10, FIG 101, AMM 27-51-18-04.  FOUND LT FLAP TORQUE LIMITER IND TRIPPED.  LUBED L/W FLAP JACKSCREW IAW AMM 12-22-27.  RESET TORQUE LIMITER RAN ENGINES AND OPERATED FLAPS SEVERAL TIMES, NO FAULTS NOTED.
